Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/135374
Title: Quantization of Higher Order Regular Lagrangians as First Order Singular Lagrangians Using Path Integral Approach
Authors: K. I. Nawafleh, A. A. Alsoub
Issue Date: 1983
Publisher: Deanship of Research and Graduate Studies , Yarmouk University, Irbid , Jordan
Description: In this paper, systems with higher order regular Lagrangians are reduced into equivalent systems with first order singular Lagrangians using auxiliary degrees of freedom. Thus, the new reduced systems are quantized using the canonical path integral approach.
URI: http://repository.yu.edu.jo/handle/123456789/135374
ISSN: 1994- 7615
Appears in Collections:Journal of Physics

Files in This Item:
File SizeFormat 
Volume 1,No2-2-Quantization of Higher, Nawafleh and Alsoub.pdf164.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.